New Mexico, 2011High Wind in New Mexico, April 14, 2011
April 14, 2011 · NWS ABQ · 6 events in 5 counties and zones
The New Mexico wind machine cranked up again across portions of eastern New Mexico on the 14th. Wind speeds topped 60 mph by the noon hour.
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 6
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The New Mexico wind machine cranked up again across portions of eastern New Mexico on the 14th. Wind speeds topped 60 mph by the noon hour. The highest gust was 62 mph, as reported by the Ruidoso AWOS.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Apr 14, 2:39 AM MST, 5 hours 14 minutes earlier.
Area forecast discussion, Apr 14, 2:39 AM MST, 5 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
339 AM MDT THU APR 14 2011
.DISCUSSION...JUST A FEW LOWER TO MID BASED CLOUDS HAVE BEEN NOTED
ACROSS THE NORTHERN MOUNTAINS WITHIN THE PAST FEW HOURS WITH A FEW
LIGHT SHOWERS. MOST OF THESE ARE STAYING NORTH OF THE COLORADO
BORDER WHERE EVEN A FEW LIGHTNING STRIKES HAVE BEEN OBSERVED. ALL
OF THIS ACTIVITY IS DEVELOPING WITH DYNAMICS RELATED TO THE UPPER
LEVEL TROUGH QUICKLY SHIFTING EASTWARD INTO COLORADO. THIS FEATURE
IS ACCOMPANIED BY A STOUT MID LEVEL JET WITH WINDS EXCEEDING 80
KNOTS AT 500 MB IN THE WEST CENTRAL ZONES OF NEW MEXICO EARLY THIS
MORNING.
THIS JET WILL CONTINUE TO TRANSLATE EASTWARD AS THE TROUGH WRAPS
UP INTO A LOW AND PULLS INTO KANSAS BY LATE AFTERNOON. AT THE
SURFACE A DEEP SURFACE LOW WILL ALSO QUICKLY EXIT INTO KANSAS WITH
STRONG PRESSURE RISES ABRUPTLY BUILDING INTO NEW MEXICO. IN FACT
THE SURFACE GRADIENT MAY REACH CLOSE TO 18 MB FROM WESTERN TO
EASTERN BORDERS OF THE STATE BY THE NOON HOUR TODAY...AND WHILE
SURFACE TEMPERATURES WILL BE COOLER TODAY THIS STRONG GRADIENT
WILL MAKE FOR VERY WINDY CONDITIONS. WORST OF THE WINDS STILL LOOK
TO BE ALONG AND DOWNWIND OF THE CENTRAL MOUNTAIN CHAIN...WHERE
PREVIOUS SHIFT HAS PEGGED THE HIGH WIND WARNING ACCORDINGLY.
BLOWING DUST WILL BE LIKELY IN MUCH OF THE EAST CENTRAL TO FAR
EASTERN PLAINS WHERE SOME GUSTS WILL REACH 60 TO 65 MPH. HAVE ALSO
SUPPLEMENTED THE INHERITED WIND ADVISORY WITH A FEW MORE
ZONES...GENERALLY SPREADING NORTH AND WEST FROM THE PREVIOUS
ISSUANCE.
AS HAS BEEN THE CASE THE PAST FEW EVENTS...PRECIPITATION WILL
SEEMINGLY BE JUST A FOOTNOTE TO THE WINDS...GENERALLY REMAINING IN
THE NORTHEASTERN ZONES NEAR THE COLORADO BORDER. SOME DRY
THUNDERSTORMS WERE ALSO LEFT IN EASTERN COLFAX AND UNION COUNTIES
WHERE ENOUGH INSTABILITY IN INVERTED-V SOUNDINGS IS ADVERTISED.
REGARDLESS POPS ARE QUITE LOW...AND WINDS WILL BE THE BIGGER
CONCERN. TEMPERATURES WILL RUN A GOOD 10 DEGREES COOLER THAN
YESTERDAY/S READINGS IN MOST LOCALES WITH MUCH OF THE AREA FALLING
SLIGHTLY BELOW MID APRIL AVERAGES.
UPPER LOW WILL CONTINUE MAKING A DASH TOWARD THE MISSOURI RIVER
VALLEY TONIGHT WITH NORTHWEST FLOW PERSISTING IN NEW MEXICO. THE
GRADIENT ALOFT WILL BE GRADUALLY WEAKENING OVERNIGHT AND INTO THE
LATE MORNING HOURS FRIDAY...BUT SUCH A STRONG SURFACE GRADIENT
WILL TAKE SEVERAL HOURS TO BALANCE OUT. THUS SOME BREEZINESS WILL
PERSIST OVERNIGHT AND INTO EARLY FRIDAY. BY FRIDAY AFTERNOON WINDS
WOULD LIKELY BE DECREASING SOME MORE...BUT STILL A BIT BREEZY IN
THE CENTRAL HIGHLANDS. PRONOUNCED MID LEVEL DRYING WILL FALL OVER
THE STATE FRIDAY AND SATURDAY WITH THE WINDS ALOFT SHIFTING TO A
LIGHTER AND MORE ZONAL COMPONENT BY LATE SATURDAY...COMBINED WITH
A REAPPEARANCE OF THE RESIDENT LEE SIDE SURFACE TROUGH. TEMPERATURES
WOULD ALSO WARM BACK UP A FEW DEGREES ON SATURDAY...EXCEEDING
CLIMATOLOGY BY A FEW TICKS.
ON SUNDAY THE SURFACE LOW WILL SAG SOUTH AND DEEPEN...ALLOWING A
BACK DOOR FRONT TO INFILTRATE THE NORTHEASTERN PLAINS. AT THE
UPPER LEVELS THE PATTERN WILL GENERALLY REMAIN ZONAL WITH A FEW
WEAK PERTURBATIONS PASSING NORTH OF NEW MEXICO WITH WIND SPEEDS
RISING SLIGHTLY...ENOUGH TO INDUCE SOME BREEZY TO WINDY CONDITIONS
DOWN AT THE SURFACE BY AFTERNOON. THE SURFACE LOW RELOCATES TO THE
NORTHEASTERN CORNER OF THE STATE BY MONDAY AS HEIGHT FIELDS BEGIN
TO REVEAL SOME TROUGHINESS UPSTREAM. THIS FIRST FEATURE IS
ADVERTISED TO AMPLIFY SOME AND PUSH INTO NEW MEXICO MONDAY
NIGHT...INCREASING THE CHANCES FOR SOME PRECIPITATION IN THE NORTH
INTO TUESDAY. ANOTHER TRAILING WAVE WOULD POTENTIALLY RIDE ON THE
HEELS OF THIS FEATURE...KEEPING THIS TREND GOING. HAVE GENERALLY
ISOLATED POPS IN THE NORTHERN TIER OF THE STATE THROUGH THIS
PERIOD AND THE REMAINDER OF THE FORECAST AS THE PATTERN LOOKS
REPETITIVE WITH CONTINUING BOUTS OF BREEZY TO WINDY CONDITIONS.
52
&&
.AVIATION...A FEW MID CLOUDS WILL RESULT IN SOME MOUNTAIN TOP
OBSCURATIONS ACROSS THE EXTREME NORTHERN HIGH TERRAIN EARLY THIS
MORNING...TIL ABOUT 14Z...OTHERWISE VFR CONDITIONS ARE EXPECTED
FOR THE MAJORITY OF THE AREA THROUGH THE PERIOD. WINDS WILL
INCREASE EARLY TODAY AS A POTENT SHORT WAVE CROSSES THE STATE
ACCOMPANIED BY A STRONG JET. BY 18Z...NORTHWEST TO WEST WINDS OF
25 TO 35 KT WITH GUSTS TO 40 OR 45 KT WILL BE COMMON ACROSS THE
WEST AND NORTH...WITH EVEN STRONGER WINDS AND GUSTS TO 55 KT
ACROSS THE EAST IN HE AFTERNOON. AN AWW FOR ABQ IS POSSIBLE FOR
THIS AFTERNOON AND VISIBILITY RESTRICTIONS IN BLOWING DUST ARE
LIKELY ACROSS THE EAST. WINDS DECREASE AFTER 00Z OR 03Z BUT GUSTY
NORTHWEST WINDS WILL PERSIST ACROSS THE EAST THROUGH 12Z FRIDAY
MORNING.
NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. 05
&&
...CRITICAL FIRE WEATHER EVENT TODAY...
.FIRE WEATHER...RH VALUES OF LESS THAT 15 PERCENT PERSIST EARLY
THIS MORNING FROM THE MIDDLE RIO GRANDE VALLEY TO THE EAST CENTRAL
AND SOUTHEAST PLAINS WITH POOR RH RECOVERIES MOST OF CENTRAL AND
SOUTHERN ZONES. AS AN UPPER LEVEL WAVE CROSSES THE STATE...WINDS
WILL INCREASE DRAMATICALLY THIS MORNING...ESPECIALLY ACROSS THE
NORTHWEST...THE CENTRAL HIGH TERRAIN AND ADJACENT EAST SLOPES.
CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED BEFORE NOON ACROSS
EAST CENTRAL ZONES...EXPANDING TO COVER MOST ZONES BY MID
AFTERNOON. IN THE WAKE OF A WEAK FRONT THAT MOVED INTO THE
NORTHEAST LATE WEDNESDAY... ISOLATED DRY THUNDERSTORMS ARE
POSSIBLE IN THE NORTHEAST THIS AFTERNOON. COLDER AIR MOVES IN FROM
WEST TO EAST DURING THE DAY AND TEMPERATURES WILL AVERAGE 10 TO 15
DEGREES COOLER TODAY THAN THOSE ON WEDNESDAY.
THE UPPER WAVE WILL BE ASSOCIATED WITH A DEEPENING SURFACE LOW OVER
THE TEXAS PANHANDLE TODAY AND THE PRESSURE GRADIENT ACROSS NORTH
EAST AND EAST CENTRAL PLAINS WILL REMAIN STRONG OVERNIGHT. GUSTY
NORTHWEST WINDS WILL PERSIST DURING THE OVERNIGHT HOURS. FAIR RH
RECOVERIES EXPECTED TONIGHT ACROSS THE NORTH AND WEST WITH POOR
RECOVERIES ELSEWHERE. COOLER TEMPERATURES CONTINUE WITH SUB FREEZING
VALUES ACROSS THE NORTH AND WEST.
GUSTY NORTHWEST FLOW CONTINUES ALONG EXTREME EASTERN ZONES ON FRIDAY
AND CURRENT GRIDS HAVE A COUPLE OF HOURS OF CRITICAL FIRE WEATHER
CONDITIONS AROUND NOON ACROSS THE EXTREME NORTHEAST PLAINS BEFORE
THE WINDS DECREASE IN THE AFTERNOON. WINDS WILL INCREASE DURING THE
AFTERNOON ACROSS THE CENTRAL HIGHLANDS WHERE LOCAL CRITICAL FIRE
WEATHER CONDITIONS ARE POSSIBLE FOR A FEW HOURS IN THE AFTERNOON.
WIDESPREAD COVERAGE OR LONG DURATION ARE NOT EXPECTED AT THIS TIME
AND A WATCH WILL NOT BE ISSUED. TEMPERATURES REBOUND 5 TO 10 DEGREES
MOST LOCATIONS.
WARMING CONTINUES ON SATURDAY WITH NEAR ZONAL FLOW ALOFT. WHILE RH
WILL BE BELOW 15 PERCENT MOST AREAS WITH SINGLE DIGIT RH FOR MUCH OF
CENTRAL AND EAST ZONES...SURFACE WEST TO SOUTHWEST WINDS SHOULD STAY
BELOW CRITICAL THRESHOLDS....EXCEPT POSSIBLY ACROSS THE NORTHEAST
PLAINS FROM LAS VEGAS TO THE TEXAS BORDER.
ANOTHER UPPER LEVEL DISTURBANCE AND SURFACE LOW ARE CURRENTLY
INDICATED FOR SUNDAY...WITH GUSTY WEST WINDS DEVELOPING BY MID DAY
AND POSSIBLY SOME EAST FLOW INTO THE NORTHEAST PLAINS AS THE SURFACE
LOW STRENGTHENS OVER WEST CENTRAL TEXAS. CURRENT GRIDS CARRY SOME LOW
POPS ACROSS THE NORTH STARTING LATE SUNDAY THROUGH THURSDAY...WITH
GENERALLY BREEZY WESTERLY LOW LEVEL FLOW THROUGH THE PERIOD.
05
&&
.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON...................... 57 28 65 30 / 0 0 0 0
DULCE........................... 53 16 61 21 / 0 0 0 0
CUBA............................ 53 15 61 21 / 0 0 0 0
GALLUP.......................... 55 21 61 24 / 0 0 0 0
EL MORRO........................ 52 21 59 24 / 0 0 0 0
GRANTS.......................... 57 16 62 20 / 0 0 0 0
QUEMADO......................... 56 21 63 26 / 0 0 0 0
GLENWOOD........................ 70 31 75 39 / 0 0 0 0
CHAMA........................... 48 15 55 18 / 5 0 0 0
LOS ALAMOS...................... 53 26 61 29 / 0 0 0 0
PECOS........................... 55 24 62 27 / 5 0 0 0
CERRO/QUESTA.................... 51 14 57 21 / 5 5 0 0
RED RIVER....................... 45 15 49 16 / 10 5 0 0
ANGEL FIRE...................... 47 16 53 18 / 10 5 0 0
TAOS............................ 54 16 60 23 / 0 0 0 0
MORA............................ 52 21 59 28 / 10 5 0 0
ESPANOLA........................ 61 23 69 26 / 0 0 0 0
SANTA FE........................ 57 25 66 30 / 0 0 0 0
SANTA FE AIRPORT................ 59 26 68 32 / 0 0 0 0
ALBUQUERQUE FOOTHILLS........... 62 34 68 40 / 0 0 0 0
ALBUQUERQUE HEIGHTS............. 64 37 71 42 / 0 0 0 0
ALBUQUERQUE VALLEY.............. 64 33 73 38 / 0 0 0 0
ALBUQUERQUE WEST MESA........... 63 34 72 39 / 0 0 0 0
LOS LUNAS....................... 67 32 73 36 / 0 0 0 0
RIO RANCHO...................... 63 35 69 42 / 0 0 0 0
SOCORRO......................... 71 38 73 41 / 0 0 0 0
SANDIA PARK/CEDAR CREST......... 60 27 65 31 / 0 0 0 0
TIJERAS......................... 62 32 68 37 / 0 0 0 0
MORIARTY/ESTANCIA............... 60 28 66 29 / 0 0 0 0
CLINES CORNERS.................. 56 27 61 34 / 0 0 0 0
GRAN QUIVIRA.................... 63 33 67 35 / 0 0 0 0
CARRIZOZO....................... 70 34 70 35 / 0 0 0 0
RUIDOSO......................... 62 37 63 39 / 0 0 0 0
CAPULIN......................... 57 23 57 30 / 10 5 0 0
RATON........................... 61 24 62 25 / 10 5 0 0
SPRINGER........................ 63 28 65 30 / 10 5 0 0
LAS VEGAS....................... 59 26 61 29 / 5 0 0 0
CLAYTON......................... 63 33 61 30 / 10 5 0 0
ROY............................. 63 31 63 36 / 5 5 0 0
CONCHAS......................... 71 34 70 37 / 0 5 0 0
SANTA ROSA...................... 69 35 73 39 / 0 0 0 0
TUCUMCARI....................... 73 33 70 34 / 0 5 0 0
CLOVIS.......................... 70 34 67 33 / 0 0 0 0
PORTALES........................ 71 34 70 33 / 0 0 0 0
FORT SUMNER..................... 72 36 73 37 / 0 0 0 0
ROSWELL......................... 80 41 76 39 / 0 0 0 0
PICACHO......................... 76 40 74 38 / 0 0 0 0
ELK............................. 74 36 71 32 / 0 0 0 0
&&
.ABQ WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING UNTIL 8 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES...NMZ521>524-526-529-539-540.
RED FLAG WARNING FROM 10 AM THIS MORNING TO 8 PM MDT THIS EVENING
FOR THE FOLLOWING ZONES...NMZ101>109.
WIND ADVISORY FROM 8 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR
THE FOLLOWING ZONES...
NMZ501-503-504-506>508-510-511-517>519-530-531-538.
HIGH WIND WARNING FROM 8 AM THIS MORNING TO 8 PM MDT THIS EVENING
FOR THE FOLLOWING ZONES...NMZ532>537.
WIND ADVISORY UNTIL 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...
NMZ512-514-515-528.
WIND ADVISORY UNTIL 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...
NMZ527.
&&
52/05
Hazardous weather outlook, Apr 14, 4:39 AM MST, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
539 AM MDT THU APR 14 2011
NMZ501>540-151200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
539 AM MDT THU APR 14 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.
.DAY ONE...TODAY AND TONIGHT
STRONG TO VERY STRONG WEST NORTHWEST WINDS WILL DEVELOP OVER MUCH
OF NEW MEXICO TODAY. THE STRONGEST WINDS ARE EXPECTED ALONG AND
IMMEDIATELY DOWNWIND OF THE CENTRAL MOUNTAIN CHAIN OF THE STATE
WHERE SOME OCCASIONAL GUSTS TO 60 AND 65 MPH WILL BE POSSIBLE.
IN ADDITION TO THE STRONG WINDS...VERY LOW RELATIVE HUMIDITY IS
EXPECTED TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS OVER MOST OF
THE STATE.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN
CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND
WARNINGS FOR PLANNING PURPOSES.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT ANY WIND GUSTS EXCEEDING 50 MPH
OR ANY WIND DAMAGE TO THE NATIONAL WEATHER SERVICE AT
1.888.386.7637. YOU CAN ALSO SUBMIT REPORTS OF HAZARDOUS WINDS TO
THE ALBUQUERQUE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/ABQ.
52
High Wind, Central Highlands
- When
- April 14, 7:53 AM MST to 8:53 AM MST
- Where
- Central Highlands forecast zone
- Measured
- 36 kt (41 mph) measured sustained
- Reported by
- ASOS
The Clines Corners ASOS measured sustained winds of 40 mph or greater for over an hour.
High Wind, Roosevelt County
- When
- April 14, 8:55 AM MST to 1:00 PM MST
- Where
- Roosevelt County forecast zone
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Broadcast Media
KVII in Amarillo reported that the Elida SchoolNet site recorded a 60 mph wind gust. In addition, the military site K4MR recorded a 58 mph wind gust.
High Wind, Central Highlands
- When
- April 14, 9:22 AM MST to 11:08 AM MST
- Where
- Central Highlands forecast zone
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- ASOS
The Clines Corners ASOS recorded wind gusts over 58 mph periodically for around 2 hours. The strongest gust was 61 mph at 922 am MST.
High Wind, Estancia Valley
- When
- April 14, 9:45 AM MST to 10:30 AM MST
- Where
- Estancia Valley forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Public
Winds gusted up to 58 mph west of Estancia.
High Wind, Eastern Lincoln County
- When
- April 14, 10:20 AM MST
- Where
- Eastern Lincoln County forecast zone
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- Other Federal Agency
The Columbia Scientific Balloon Facilities Transwestern Pump Station north-northeast of Encinoso recorded a 61 mph wind gust.
High Wind, South Central Mountains
- When
- April 14, 11:15 AM MST
- Where
- South Central Mountains forecast zone
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- AWOS
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Arkansas, April 14 to 15, 20116 deaths · 6 injured · $65 million · EF2 · 80 events
- Tornadoes and Hail in Oklahoma, April 14, 20112 deaths · 40 injured · $136,000 · EF3 · 39 events
- Tornadoes and Hail in Oklahoma, April 14, 20116 injured · $507,000 · EF2 · 85 events
- Tornado and Hail in Texas, April 14, 20111 death · $544,000 · EF0 · 63 events
- Tornadoes and Hail in Arkansas, April 14, 20112 injured · $160,000 · EF1 · 8 events
- Blizzard in Kansas, April 14 to 15, 2011$437,000 · 5 events
- Blizzard in Nebraska, April 14 to 15, 2011$200,000 · 2 events
- Tornadoes and Hail in Kansas, April 14, 2011$46,000 · EF0 · 32 events
- High Wind in Kansas, April 14 to 15, 2011$90,000 · 55 kt wind · 11 events
- Hail and Lightning Strikes in Kansas, April 14, 2011$101,000 · 1 in hail · 5 events
- Debris Flow in California, April 14, 2011$100,000 · 1 event
- High Wind in Kansas, April 14 to 16, 2011$49,000 · 58 kt wind · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 284638, 284636, 284634, 284637, 284635, 284633.